Large Deviations and the Zero Viscosity Limit for 2D Stochastic Navier-Stokes Equations with Free Boundary

Type de document :
Article dans une revue
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (3), pp.1861-1893
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00705261
Contributeur : Serena Benassù <>
Soumis le : jeudi 7 juin 2012 - 11:11:12
Dernière modification le : jeudi 27 avril 2017 - 09:46:48

Identifiants

  • HAL Id : hal-00705261, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

A. Millet, H. Bessaih. Large Deviations and the Zero Viscosity Limit for 2D Stochastic Navier-Stokes Equations with Free Boundary. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (3), pp.1861-1893. 〈hal-00705261〉

Partager

Métriques

Consultations de la notice

49